| Model Number |
4628-003 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unexpected reset occurred.There was no reported impact to the customer's blood glucose level.Reportedly, the customer declined to provide additional information and further troubleshooting with tandem technical support.